| Model Number |
ORT100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An imris customer service engineer found the leak occurred on a hydraulic hose between the pressure gauge and hydraulic fluid filter, and did not impact function of the table.The root cause of the leak was not determined.The customer service engineer replaced the hydraulic hose and tested the table to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
During routine preventive maintenance, an imris service engineer found an extremely slow leak in the hydraulic hose of the ort100 operationg room table.There was no patient involvement.